Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 155, Number 2, Pages 251–253 (Mi dan29285)  

MATHEMATICS

Equations of convolution type for the semi-axis

R. D. Bantsuri, G. A. Janashia

A. Razmadze Mathematical Institute, Georgian Academy of Sciences

Full text: PDF file (350 kB)

Bibliographic databases:
Presented: . . 
Received: 15.11.1963

Citation: R. D. Bantsuri, G. A. Janashia, “Equations of convolution type for the semi-axis”, Dokl. Akad. Nauk SSSR, 155:2 (1964), 251–253

Citation in format AMSBIB
\Bibitem{BanJan64}
\by R.~D.~Bantsuri, G.~A.~Janashia
\paper Equations of convolution type for the semi-axis
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 155
\issue 2
\pages 251--253
\mathnet{http://mi.mathnet.ru/dan29285}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0160087}


Linking options:
  • http://mi.mathnet.ru/eng/dan29285
  • http://mi.mathnet.ru/eng/dan/v155/i2/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021